MAUDE Adverse Event Report: CAREFUSION MAXPLUS POSITIVE PRESSURE CONNECTOR; SET, ADMINISTRATION, INFUSION

CAREFUSION MAXPLUS POSITIVE PRESSURE CONNECTOR; SET, ADMINISTRATION, INFUSION
Model Number MP1000-C
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Patient age and dob requested but not provided.
 
Event or Problem Description
It was reported that the maxplus¿ extension tubing set disconnected and leaked from the bd autoguard iv catheter during patient use.
 
Additional Manufacturer Narrative
The customer reported that the maxplus extension set disconnected from the bd autoguard iv catheter during patient use.Customer-provided photo that shows the maxplus connector mp1000-c attached to a non-bd extension set.Although the initial suspect was documented as mp9213-c, the product grid has been revised to mp1000-c (per photo) and mp1000-c remains as a default suspect.The customer complaint of maxplus¿ extension set disconnected from iv site and leaked could not be confirmed due to the product was not returned for failure investigation.The customer-provided photo shows the maxplus connector mp1000-c attached to a non-bd extension set and does not appear to have been involved in the disconnection described by the customer.However, the photo shows that the distal male luer end of the non-bd extension set appears to have disconnected from the bd autoguard iv catheter (in agreement with the customer's report).This issue has been reported to bd1.The root cause was not identified as no product was returned, the customer-provided photo indicates that the disconnection involves the bd1 autoguard iv catheter.
 
Event or Problem Description
It was reported that the maxplus¿ extension tubing set disconnected and leaked from the bd autoguard iv catheter during patient use.The customer later stated that there were no adverse effects caused to the patient from the event.

Brand Name
MAXPLUS POSITIVE PRESSURE CONNECTOR
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8582326
Report Number9616066-2019-01170
Device Sequence Number2935246
Product Code FPA
UDI-Device Identifier10885403236976
UDI-Public10885403236976
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP1000-C
Device Catalogue NumberMP1000-C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD AUTOGUARD, THERAPY DATE UNKNOWN; BD AUTOGUARD, THERAPY DATE UNKNOWN